Deformations of algebraic schemes. Sernesi, E. Volume 334 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, 2006.
bibtex   
@Book{		  ser:06,
  author	= {Sernesi, Edoardo},
  title		= {Deformations of algebraic schemes},
  series	= {Grundlehren der Mathematischen Wissenschaften [Fundamental
		  Principles of Mathematical Sciences]},
  volume	= {334},
  publisher	= {Springer-Verlag, Berlin},
  year		= {2006},
  pages		= {xii+339},
  isbn		= {978-3-540-30608-5; 3-540-30608-0}
}
Downloads: 0